Locally Nilpotent Monomial Derivations

Volume 52 / 2004

Marek Karaś Bulletin Polish Acad. Sci. Math. 52 (2004), 119-121 MSC: 13N15, 13M10. DOI: 10.4064/ba52-2-2


We prove that every locally nilpotent monomial ${\textrm k}$-derivation of ${\textrm k}[X_{1}, {\ldotp \ldotp \ldotp },X_{n}]$ is triangular, whenever ${\textrm k}$ is a ring of characteristic zero. A method of testing monomial ${\textrm k}$-derivations for local nilpotency is also presented.


  • Marek KaraśInstitute of Mathematics
    Jagiellonian University
    Reymonta 4
    30-059 Krak/ow, Poland
    Division of Mathematics and Computer Sciences
    Faculty of Sciences
    Vrije Universiteit
    De Boelelaan 1081 A
    1081 HV Amsterdam, The Netherlands

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image